Published: 1994-09-30

On approximate solutions of an iterative functional equation

Karol Baron , Alice Simon

Abstract

We consider approximate solutions of the functional equation (1) in the class of functions which satisfy on compact sets the condition (2) with an increasing, subadditive, continuous at zero and vanishing at zero function γ: [0,+∞)→[0.+∞).

Download files

Citation rules

Baron, K., & Simon, A. (1994). On approximate solutions of an iterative functional equation. Annales Mathematicae Silesianae, 8, 79–84. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14219

Domyślna okładka

Vol. 8 (1994)
Published: 1994-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.